Alert archive / Tennessee / High Wind Warnings in 2019
High Wind Warning 8, NWS Morristown, TN
NWS Morristown, TN issued this high wind warning at Apr 13, 2019, 3:14 PM EDT for 8 counties in Tennessee. It took effect at Apr 14, 2019, 12:00 AM EDT. It was in force for 20 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 13, 2019, 3:14 PM EDT (19:14 UTC)
- In effect from
- Apr 14, 2019, 12:00 AM EDT
- Expired
- Apr 14, 2019, 8:00 PM EDT
- In force
- 20 hr
- Issued by
- NWS Morristown, TN
Counties Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Monroe County, TN, Sevier County, TN, Unicoi County, TN
The radar
The Knoxville radar (KMRX), 41 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 6:30 AM EDT | NON-TSTM WND GST 51 | Camp Creek, TN | HIGHEST WIND GUST REPORTED AT CAMP CREEK WAS 51 MPH. |
| Apr 14, 7:00 AM EDT | NON-TSTM WND GST 71 | Cove Mountain, TN | TOP WIND GUST REPORTED AT COVER MOUNTAIN - 71 MPH. |
| Apr 14, 11:30 AM EDT | NON-TSTM WND DMG | Camp Creek, TN | CAMP CREEK REPORTED WIND GUSTS TO 63 MPH. |
| Apr 14, 11:45 AM EDT | NON-TSTM WND GST 76 | 2 S Camp Creek, TN | RECORDED AT CAMP CREEK WIND TOWER. |
| Apr 14, 12:00 PM EDT | NON-TSTM WND DMG | Cove Mountain, TN | COVE MOUNTAIN REPORTED WIND GUSTS TO 74 MPH. |
| Apr 14, 2:00 PM EDT | NON-TSTM WND GST 79 | 4 E Wears Valley, TN | REPORT FROM COVE MOUNTAIN WIND TOWER. |
| Apr 14, 2:30 PM EDT | NON-TSTM WND DMG | Hampton, TN | A FEW TREES DOWN, ONE ON A HOME AROUND HAMPTON, TN. |
| Apr 14, 2:30 PM EDT | NON-TSTM WND DMG | Hampton, TN | A FEW TREES DOWN, ONE ON A HOME AROUND HAMPTON, TN. |
| Apr 14, 7:25 PM EDT | TSTM WND DMG | Hampton, TN | TREE ON POWERLINE BLOCKING ROADWAY. (TIME ESTIMATED BY RADAR). |
| Apr 14, 7:25 PM EDT | TSTM WND DMG | Hampton, TN | TREE ON POWERLINE BLOCKING ROADWAY. (TIME Y RADAR). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.2 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 807 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
556 WWUS74 KMRX 131914 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 314 PM EDT Sat Apr 13 2019 ...Strong gusty winds across the area tonight and Sunday... .Southerly winds will increase across the area tonight. In the mountains, strong winds will begin after midnight tonight. In the Valley and Plateau, winds will increase after sunrise. Winds will diminish Sunday evening. TNZ018-041-043-045-047-072-074-087-140800- /O.NEW.KMRX.HW.W.0008.190414T0400Z-190415T0000Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi- Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains- Southeast Monroe- Including the cities of Mountain City, Cedar Creek, Erwin, Cades Cove, Gatlinburg, and Coker Creek 314 PM EDT Sat Apr 13 2019 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM EDT SUNDAY... The National Weather Service in Morristown has issued a High Wind Warning, which is in effect from midnight tonight to 8 PM EDT Sunday. * WINDS...South 20 to 30 mph with gusts up to 60 mph. * TIMING...From midnight through Sunday afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph and/or gusts of 58 mph or stronger can be expected at times. Winds of these magnitudes can cause property damage and power outages. Motorists should use caution...especially those in high profile vehicles. && $$ NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>086- 098>102-VAZ001-002-005-006-008-140800- /O.NEW.KMRX.WI.Y.0019.190414T1200Z-190415T0000Z/ Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Northwest Greene-Washington TN-Northwest Carter-Roane-Loudon-Knox- Jefferson-NW Blount-North Sevier-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Marion-Hamilton-Bradley-West Polk- East Polk-Lee-Wise-Scott-Russell-Washington- Including the cities of Murphy, Hayesville, Oneida, La Follette, Sneedville, Kingsport, Clinton, Oak Ridge, Maynardville, Morristown, Newport, Greeneville, Johnson City, Elizabethton, Kingston, Lenoir City, Knoxville, Dandridge, Maryville, Sevierville, Dunlap, Pikeville, Dayton, Athens, Madisonville, Jasper, Chattanooga, Cleveland, Benton, Ducktown, Wise, Norton, Lebanon, and Abingdon 314 PM EDT Sat Apr 13 2019 /214 PM CDT Sat Apr 13 2019/ ...WIND ADVISORY IN EFFECT FROM 8 AM EDT /7 AM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY... The National Weather Service in Morristown has issued a Wind Advisory, which is in effect from 8 AM EDT /7 AM CDT/ to 8 PM EDT /7 PM CDT/ Sunday. * WINDS...South 15 to 25 mph with gusts up to 45 mph. * TIMING...From Sunday morning through Sunday afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph and/or gusts of 40 to 57 mph are expected or occurring. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
4 follow-up statements
397 WWUS74 KMRX 140311 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 1111 PM EDT Sat Apr 13 2019 ...Strong gusty winds across the area through Sunday... .Southerly winds will increase across the area Saturday night. In the mountains, strong winds will begin after midnight Saturday night. In the Valley and Plateau, winds will increase after sunrise. Winds will diminish Sunday evening. TNZ018-041-043-045-047-072-074-087-141200- /O.CON.KMRX.HW.W.0008.190414T0400Z-190415T0000Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi- Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains- Southeast Monroe- Including the cities of Mountain City, Cedar Creek, Erwin, Cades Cove, Gatlinburg, and Coker Creek 1111 PM EDT Sat Apr 13 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... * WINDS...South 20 to 30 mph with gusts up to 60 mph. * TIMING...Through Sunday afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph and/or gusts of 58 mph or stronger can be expected at times. Winds of these magnitudes can cause property damage and power outages. Motorists should use caution...especially those in high profile vehicles. && $$ NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>086- 098>102-VAZ001-002-005-006-008-141200- /O.CON.KMRX.WI.Y.0019.190414T1200Z-190415T0000Z/ Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Northwest Greene-Washington TN-Northwest Carter-Roane-Loudon-Knox- Jefferson-NW Blount-North Sevier-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Marion-Hamilton-Bradley-West Polk- East Polk-Lee-Wise-Scott-Russell-Washington- Including the cities of Murphy, Hayesville, Oneida, La Follette, Sneedville, Kingsport, Clinton, Oak Ridge, Maynardville, Morristown, Newport, Greeneville, Johnson City, Elizabethton, Kingston, Lenoir City, Knoxville, Dandridge, Maryville, Sevierville, Dunlap, Pikeville, Dayton, Athens, Madisonville, Jasper, Chattanooga, Cleveland, Benton, Ducktown, Wise, Norton, Lebanon, and Abingdon 1111 PM EDT Sat Apr 13 2019 /1011 PM CDT Sat Apr 13 2019/ ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM EDT /7 AM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY... * WINDS...South 15 to 25 mph with gusts up to 45 mph. * TIMING...From Sunday morning through Sunday afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph and/or gusts of 40 to 57 mph are expected or occurring. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ CDG
822 WWUS74 KMRX 140858 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 458 AM EDT Sun Apr 14 2019 ...Strong gusty winds across the area Today... .Southerly winds will remain strong across the area today. The highest winds will impact the mountains, but strong winds will also affect the Cumberland Plateau and Great Valley through the afternoon. Winds will diminish this evening. TNZ018-041-043-045-047-072-074-087-141700- /O.CON.KMRX.HW.W.0008.000000T0000Z-190415T0000Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi- Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains- Southeast Monroe- Including the cities of Mountain City, Cedar Creek, Erwin, Cades Cove, Gatlinburg, and Coker Creek 458 AM EDT Sun Apr 14 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...South 20 to 30 mph with gusts up to 60 mph. * TIMING...Throughout the day. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph and/or gusts of 58 mph or stronger can be expected at times. Winds of these magnitudes can cause property damage and power outages. Motorists should use caution...especially those in high profile vehicles. && $$ NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>086- 098>102-VAZ001-002-005-006-008-141700- /O.CON.KMRX.WI.Y.0019.190414T1200Z-190415T0000Z/ Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Northwest Greene-Washington TN-Northwest Carter-Roane-Loudon-Knox- Jefferson-NW Blount-North Sevier-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Marion-Hamilton-Bradley-West Polk- East Polk-Lee-Wise-Scott-Russell-Washington- Including the cities of Murphy, Hayesville, Oneida, La Follette, Sneedville, Kingsport, Clinton, Oak Ridge, Maynardville, Morristown, Newport, Greeneville, Johnson City, Elizabethton, Kingston, Lenoir City, Knoxville, Dandridge, Maryville, Sevierville, Dunlap, Pikeville, Dayton, Athens, Madisonville, Jasper, Chattanooga, Cleveland, Benton, Ducktown, Wise, Norton, Lebanon, and Abingdon 458 AM EDT Sun Apr 14 2019 /358 AM CDT Sun Apr 14 2019/ ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM EDT /7 AM CDT/ THIS MORNING TO 8 PM EDT /7 PM CDT/ THIS EVENING... * WINDS...South 15 to 25 mph with gusts up to 45 mph. * TIMING...throughout the day. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph and/or gusts of 40 to 57 mph are expected or occurring. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
700 WWUS74 KMRX 141517 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED National Weather Service Morristown TN 1117 AM EDT Sun Apr 14 2019 ...Strong gusty winds across the area Today... .Southerly winds will remain strong across the area today. The highest winds will impact the mountains, but strong winds will also affect the Cumberland Plateau and Great Valley through the afternoon. Winds will diminish this evening. TNZ018-041-043-045-047-072-074-087-150000- /O.CON.KMRX.HW.W.0008.000000T0000Z-190415T0000Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi- Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains- Southeast Monroe- Including the cities of Mountain City, Cedar Creek, Erwin, Cades Cove, Gatlinburg, and Coker Creek 1117 AM EDT Sun Apr 14 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...South 20 to 30 mph with gusts up to 55 mph. * TIMING...Throughout the day. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph and/or gusts of 58 mph or stronger can be expected at times. Winds of these magnitudes can cause property damage and power outages. Motorists should use caution...especially those in high profile vehicles. && $$ NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>086- 098>102-VAZ001-002-005-006-008-150000- /O.CON.KMRX.WI.Y.0019.000000T0000Z-190415T0000Z/ Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Northwest Greene-Washington TN-Northwest Carter-Roane-Loudon-Knox- Jefferson-NW Blount-North Sevier-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Marion-Hamilton-Bradley-West Polk- East Polk-Lee-Wise-Scott-Russell-Washington- Including the cities of Murphy, Hayesville, Oneida, La Follette, Sneedville, Kingsport, Clinton, Oak Ridge, Maynardville, Morristown, Newport, Greeneville, Johnson City, Elizabethton, Kingston, Lenoir City, Knoxville, Dandridge, Maryville, Sevierville, Dunlap, Pikeville, Dayton, Athens, Madisonville, Jasper, Chattanooga, Cleveland, Benton, Ducktown, Wise, Norton, Lebanon, and Abingdon 1117 AM EDT Sun Apr 14 2019 /1017 AM CDT Sun Apr 14 2019/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * TIMING...throughout the day. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph and/or gusts of 40 to 57 mph are expected or occurring. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
906 WWUS74 KMRX 141825 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED National Weather Service Morristown TN 225 PM EDT Sun Apr 14 2019 ...Strong gusty winds across the area through the rest of the afternoon... .Southerly winds will remain strong across the area until the evening. The highest winds will impact the mountains, but strong winds will also affect the Cumberland Plateau and Great Valley through the afternoon. Winds will diminish this evening. TNZ018-041-043-045-047-072-074-087-150000- /O.CON.KMRX.HW.W.0008.000000T0000Z-190415T0000Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi- Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains- Southeast Monroe- Including the cities of Mountain City, Cedar Creek, Erwin, Cades Cove, Gatlinburg, and Coker Creek 225 PM EDT Sun Apr 14 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...South 20 to 30 mph with gusts up to 60 mph. * TIMING...Throughout the rest of the afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph and/or gusts of 58 mph or stronger can be expected at times. Winds of these magnitudes can cause property damage and power outages. Motorists should use caution...especially those in high profile vehicles. && $$ NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>086- 098>102-VAZ001-002-005-006-008-150000- /O.CON.KMRX.WI.Y.0019.000000T0000Z-190415T0000Z/ Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Northwest Greene-Washington TN-Northwest Carter-Roane-Loudon-Knox- Jefferson-NW Blount-North Sevier-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Marion-Hamilton-Bradley-West Polk- East Polk-Lee-Wise-Scott-Russell-Washington- Including the cities of Murphy, Hayesville, Oneida, La Follette, Sneedville, Kingsport, Clinton, Oak Ridge, Maynardville, Morristown, Newport, Greeneville, Johnson City, Elizabethton, Kingston, Lenoir City, Knoxville, Dandridge, Maryville, Sevierville, Dunlap, Pikeville, Dayton, Athens, Madisonville, Jasper, Chattanooga, Cleveland, Benton, Ducktown, Wise, Norton, Lebanon, and Abingdon 225 PM EDT Sun Apr 14 2019 /125 PM CDT Sun Apr 14 2019/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * TIMING...Through the rest of the afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph and/or gusts of 40 to 57 mph are expected or occurring. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this high wind warning went out at Apr 13, 3:09 PM EDT, 5 minutes earlier.
Area forecast discussion, Apr 13, 3:09 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
309 PM EDT Sat Apr 13 2019
.SHORT TERM...(Tonight through Sunday night)...
A low-to-midlevel convergence zone/warm front will continue to lift
northward across our area through the evening. Precip chances should
drop to slight chance or nothing once it moves across KY/WV by
midnight. As the southerly flow picks up after midnight, winds in
the mountains will increase, and some isolated light showers may be
possible with the advection of warm/moist air aloft. By 12Z the 850
mb jet reaches 50 -60 kts, so a High Wind Warning will be issued for
the mountains. Winds aloft will mix down to the Valley as well after
12Z, so a Wind Advisory will be issued for all other locations.
The first wave of storms Sunday morning will essentailly be the
remains of tonight's convection over LA/MS/AL. As these storms
enounter a more stable environment and become elevated, they will
likely show a weakening trend as they approach, but will still be
capable of transfering winds aloft to the surface. This round will
move through between 12-18Z.
Behind the first round, advection of drier/cooler air aloft will
steepen midlevel lapse rates and may allow for partial clearing and
thus surface heating. SBCAPE values rise to around 2000 J/kg after
18Z, with LI values near -6. This destabiliztion is expected to help
reignite convection in the late afternoon as a strong zone of
frontogenetic forcing arrives from the west around 21Z. Deep shear
at this time is very strong, supportive of supercells, but near
surface winds are not strongly backed for high 0-1 SR helicity.
However, localized backing of winds from terrain features or
mesolows could present an isolated tornado threat. Low WBZ levels
will give a marginal hail threat, but the greatest threat is
expected to be damaging winds due to the dry air and strong winds
aloft. Unidirectional shear profiles might result in bow segments
that produce downbursts. The timing of the second round appears to
be mainly between 21-03Z.
.LONG TERM...(Monday through Saturday)...
The weekend severe system will have waned by sunrise Monday, with
light showers lingering over the northern mountains and SW VA in
the morning. Meanwhile, the next major system will move onto the
Pacific NW at the same time, and will dig into the southern
Rockies by Wednesday morning. This will amplify a ridge over our
area, thus our early week post-frontal cool down will last only
from Monday morning through Tuesday morning before warmer
temperatures resume Tues afternoon. Temps will be 5-10 deg above
normal midweek, thanks to the the warm, moist draw from the Gulf
ahead of the southern Rockies system. As that system lifts into
the Missouri Valley near KC MO Thurs morning, frontal convection
will be impacting western TN and will gradually move through E TN
SW VA SW NC during Thursday night. Post frontal temps will be near
seasonal norms to end the week, with scattered showers possible
associated with the departing but sharp upper trough.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 66 78 44 64 / 50 90 40 10
Knoxville McGhee Tyson Airport, TN 64 79 43 60 / 10 90 90 10
Oak Ridge, TN 64 80 42 62 / 20 90 80 10
Tri Cities Airport, TN 60 77 42 55 / 10 80 90 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory from 8 AM to 8 PM EDT Sunday for Cherokee-Clay.
TN...High Wind Warning from midnight tonight to 8 PM EDT Sunday for
Blount Smoky Mountains-Cocke Smoky Mountains-Johnson-Sevier
Smoky Mountains-Southeast Carter-Southeast Greene-Southeast
Monroe-Unicoi.
Wind Advisory from 8 AM EDT /7 AM CDT/ to 8 PM EDT /7 PM CDT/
Sunday for Anderson-Bledsoe-Bradley-Campbell-Claiborne-East
Polk-Grainger-Hamblen-Hamilton-Hancock-Hawkins-Jefferson-
Knox-Loudon-Marion-McMinn-Meigs-Morgan-NW Blount-North
Sevier-Northwest Carter-Northwest Cocke-Northwest Greene-
Northwest Monroe-Rhea-Roane-Scott TN-Sequatchie-Sullivan-
Union-Washington TN-West Polk.
VA...Wind Advisory from 8 AM to 8 PM EDT Sunday for Lee-Russell-Scott-
Washington-Wise.
&&
DGS/GCHazardous weather outlook, Apr 13, 9:26 AM EDT, 5 hours 48 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Morristown TN 926 AM EDT Sat Apr 13 2019 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-141330- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 926 AM EDT Sat Apr 13 2019 /826 AM CDT Sat Apr 13 2019/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...Today and Tonight No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday ...An Enhanced Risk of Severe Thunderstorms for Sunday Afternoon and Early Evening across east Tennessee, southwest Virginia, and southwest North Carolina... A strong storm system will move across the Tennessee Valley and southern Appalachians Sunday, producing two rounds of showers and thunderstorms - one in the morning and one in the late afternoon and evening. There is an enhanced risk of severe thunderstorms area wide, mainly with the late day storms. The main concern will be damaging winds, but isolated tornadoes and hail up to half dollar size will also be possible. Windy conditions will be possible on Sunday. Southerly winds of 15 to 25 mph with gusts to 40 mph are possible. Stronger winds are expected over the higher elevations. Another severe weather episode appears on the horizon later in the week. Computer models show a strong cold front moving across the Southern Appalachian region Thursday night into Friday. During this period, strong to severe thunderstorm development is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed on Sunday afternoon and early evening.
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:14 PM EDT | Wind Advisory | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Carter and 25 more | 29 hr |
Nearby
High Wind Warnings in Tennessee, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.